# SDR MWEA020608

- Difficulty date: October 8, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 68,416 hours, 40,496 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar Cap
- Part number: 9918450504
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR SPAR CAP HAS A CRACK INDICATION APPROXIMATELY .75 LONGERON PROTRUDING FROM A FASTENER HOLE BETWEEN STATION XE 144.4 AND 156.4.  FABRICATED AND INSTALLED DOUBLERS.
